# SDR ASAA2019120971527

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 46,854 hours, 13,725 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL. GROUNDED - YES. ACCOMPLISHED BIT CK ON BOTH CONTROLLERS B737-800 AMM 21-61-00, VERIFY GREEN LIGHT W/ NO REMAINING FAULTS.
